# SDR LER2004F00000

- Difficulty date: March 9, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N4023U
- Make and model: Piper PA-34-200T
- Aircraft serial: 347570229
- Engine: Cont TSIO360*
- System (JASC): 2810 · Fuel Storage
- Part: Tube
- Part number: 3734332
- Condition: Fractured
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LINE FRACTURED CAUSING FUEL STARVATION AND ENGINE FAILURE.
